# SDR SWIA201231806

- Difficulty date: September 8, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 22,465 hours, 20,663 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bulkhead
- Condition: Scratched
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON NOSE RADOME BULKHEAD AT THE 3 POSITION IS SCRATCHED AND GOUGED.  (C-CHECK)  REPAIRED TO FS 169 RADOME BULKHEAD SKIN STRAP AS PER CRJ 200 SRM.
